# SDR C2XA03BT087

- Difficulty date: September 2, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 4,984 hours, 3,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO2248, DURING SERVICE/ROUTINE INSPECTION MAINTENANCE FOUND SERVICE DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  REPAIRED BROKEN WIRE IAW EMB145 MM 20-21-00. OPS CHECKED GOOD.
